# SDR MZZA97276

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65236883
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844078 - S-CHECK FOUND CRACK IN FUSELAGE SKIN AND LOOSE FASTENERS FOUND AT STA 1342 SITUATED 1 INCH ABOVE STR 101 (LAP JOINT).  REPAIR CARRIED OUT PER ECRA 5330-02599.  (X)
